# SDR USAA2012101900007

- Difficulty date: September 24, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 32,559 hours, 21,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D53476410208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FUSELAGE EXTERNAL SKIN BETWEEN FR63 TO FR64 & BETWEEN S41L TO S42L.  REPAIRED FUSELAGE EXTERNAL SKIN BETWEEN FR63 TO FR64 & BETWEEN S41L TO S42L IAW EA 502975.
